# SDR 2020FA0000317

- Difficulty date: June 20, 2020
- Submitted: June 30, 2020
- Operation: General aviation
- Aircraft: N1RT
- Make and model: Beech 95-C55
- Aircraft serial: TE185
- Aircraft time: 4,645 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Corroded
- Location: Cockpit
- Part time: 4,645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO START AIRCRAFT TO TAXI TO HANGAR. LT ENGINE STARTED NORMALLY. RT ENGINE WAS VERY DIFFICULT TO START AND WOULD QUIT AS SOON AS BOOST PUMP WAS TURNED OFF.   OWNER VERIFIED THAT HE HAD BEEN HAVING SERIOUS DIFFICULTY STARTING AND MAINTAINING ENGINE OPERATION.   ATTEMPTED ANOTHER RT ENGINE START THE NEXT DAY AND WITH THE SAME RESULTS. DURING THE START,  NOTICED FUEL DRIPPING ON MY LEFT FOOT.  AFTER PANEL DISASSEMBLY FOR ACCESS, DISCOVERED THE RT FUEL FLOW METER PRESSURE LINE WAS CORRODED COMPLETELY THROUGH FROM CONTACT WITH A SCAT DUCT. THE HOLE WAS APROX. 3/16" DIAMETER RESULTING IN A FOUNTAIN OF FUEL WHICH WAS SPRAYING ALL OVER THE WIRING AND ELECTRICAL COMPONENTS ALL ACROSS THE BACK OF THE INSTRUMENT PANEL.  REPLACED THE AFFECTED LINE WHICH CORRECTED ALL THE PROBLEMS.  HAD ANOTHER BE 95-55 IN FOR ANNUAL AT THE SAME TIME. WE INSPECTED IT'S LINE AND FOUND SERIOUS CORROSION AS WELL. IT WAS NOT YET LEAKING.  REPLACED THAT LINE AS WELL.
